IGF-1 LR3 post injection gas.

  1. IGF-1 LR3 post injection gas.

    About an hour after I use my IGF-1 i get the worst gas ever. It doesnt stink, but my stomach just rolls and rolls. I have to rip a huge fart about every 5 minutes. Is this normal?
    Everything I say is fictional and for entertainment purposes only. Do not ask me for sources. I dont have any.

  2. It can affect the bowels for sure, and have even heard of it helping with some stomach problems.

  3. Hmm, I never really noticed or heard of this, but from what I do recall, igf binds highly to the receptors of the intestines which can initiate localized growth in that region; not exactly a good thing though.


Similar Forum Threads

  1. post injection soreness test e cycle
    By seanlambo in forum Anabolics
    Replies: 22
    Last Post: 07-29-2011, 02:26 AM
  2. igf-1 post injection soreness/bruising
    By seanlambo in forum IGF-1/GH
    Replies: 4
    Last Post: 04-10-2008, 09:05 PM
  3. slightly odd post injection
    By glenihan in forum Anabolics
    Replies: 18
    Last Post: 05-04-2005, 11:34 PM
  4. Pain in vastus lateralis post-injection? Help!
    By utk1976 in forum Anabolics
    Replies: 4
    Last Post: 03-15-2005, 08:12 PM
  5. Post Injection Pain. What to do?
    By Claudio in forum Anabolics
    Replies: 6
    Last Post: 10-21-2004, 03:08 PM
Log in
Log in